# SDR DL72S953152

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163362
- Condition: Cracked
- Location: Nr 4 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MIDFLAP, NR 6354 O/B THRUST BEARING BORE CORRODED.  REPAIRED PER SRM 575004, MACHINED BORE AND INSTALLED BUSHING. NR 6320 O/B THRUST BEARING UPPER I/B RETAINER BOLT HOLE CORRODED.  REPAIRED PER SRM 575004 FIG 14, MACHINED AND INSTALLED BUSHING.  NR 6331 L/E WORN FROM I/B END APPROX 12.  REPAIRED PER SRM 575200 FIG 803, INSTALLED FILLER AND DOUBLER.  NR 6332 I/B RIB LOWER AFT CORNER CRACKED.  REPAIRED PER M/M 575200 TRIMMED DAMAGE AND INSTALLED DOUBLER.  REPAIRS ACCOMPLISHED AT SHOP VISIT.
